# SDR DL757070917

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 23,963 hours, 9,442 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 597/13 JFK-SEA DIVERTED TO ORD FOR ELECTRICAL ODOR AND SLIGHT HAZE IN AFT CABIN NEAR THE AFT GALLEY.  FLT CREW DECLARED AN EMERGENCY AND LANDED OVERWEIGHT.  DURING DESCENT FLT CREW TURNED OFF BOTH UTILITY BUSSES, ODOR AND HAZE BEGAN TO DISSIPATE.  MTC COMPLETED OVERWEIGHT INSP AND ALSO INSPECTED SEVERAL THINGS WHICH MAY HAVE CAUSED THE PROBLEM BUT COULD NOT DUPLICATE THE PROBLEM.
